# SDR C2XA04TY146

- Difficulty date: August 10, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 4,745 hours, 2,497 cycles
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON SEAT TRACK LF1 AT THE MOST FORWARD END.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK LF1 IAW MM 53-01-06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
